# SDR IPXA2013120200970

- Difficulty date: November 27, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: UNKNOWN
- Part serial: UNKNOWN
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR TURN BACK,  R1 WINDOW SHATTERED AT FL 340, ARCING ACROSS ENTIRE BOTTOM OF WINDOW.  R & R R1 WINDOW AMM 56-11-01/401.
